# SDR SIMA20130427004

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 24,177 hours, 21,735 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2998 THE CREW REPORTED THEY NOTICED A BURNING ODOR AND SMOKE FROM INBOARD BRAKE ON RIGHT MAIN GEAR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TAXI CHECK WITH CREW NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
